It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dr Love on November 15, 1999 at 19:37:59:

In Reply to: Re: Dilantin/Phenobarb Therapy posted by ceebee on November 01, 1999 at 20:27:53:

: : Have any of you been taking phenobarb and dilantin for 20 years or more? Have any of you noted any negative side affects such as drowsiness, impaired cognitive abilities, depression, and/or sexual dysfunction?
: : Dr Love
: *******
: Dr. Love, I have been taking dilantin & phenobarb for almost exactly 20 yrs. I hadn't realized until recently that some of the problems I have been having, which I hadn't associated with medication, might actually be attributable to Dilantin/Phenobarb. Yes to drowsiness, impaired cognitive abilities, no to depression & sexual dysfunction. I also have joint pain which I learned recently might be related to Dilantin.
: :

I, too, have experienced the joit pain as well..


Follow Ups

All times are GMT -7. The time now is 04:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!